Algebra i Analiz
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2016, Volume 28, Issue 1, Pages 89–149 (Mi aa1480)  

This article is cited in 24 scientific papers (total in 24 papers)

Research Papers

Homogenization of high order elliptic operators with periodic coefficients

A. A. Kukushkin, T. A. Suslina

St. Petersburg State University, St. Petersburg, Russia
References:
Funding agency Grant number
Russian Foundation for Basic Research 14-01-00760
Saint Petersburg State University 11.38.263.2014
Received: 02.11.2015
English version:
St. Petersburg Mathematical Journal, 2017, Volume 28, Issue 1, Pages 65–108
DOI: https://doi.org/10.1090/spmj/1439
Bibliographic databases:
Document Type: Article
Language: Russian
Citation: A. A. Kukushkin, T. A. Suslina, “Homogenization of high order elliptic operators with periodic coefficients”, Algebra i Analiz, 28:1 (2016), 89–149; St. Petersburg Math. J., 28:1 (2017), 65–108
Citation in format AMSBIB
\Bibitem{KukSus16}
\by A.~A.~Kukushkin, T.~A.~Suslina
\paper Homogenization of high order elliptic operators with periodic coefficients
\jour Algebra i Analiz
\yr 2016
\vol 28
\issue 1
\pages 89--149
\mathnet{http://mi.mathnet.ru/aa1480}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=3591067}
\elib{https://elibrary.ru/item.asp?id=26414172}
\transl
\jour St. Petersburg Math. J.
\yr 2017
\vol 28
\issue 1
\pages 65--108
\crossref{https://doi.org/10.1090/spmj/1439}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000390130800004}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85010378995}
Linking options:
  • https://www.mathnet.ru/eng/aa1480
  • https://www.mathnet.ru/eng/aa/v28/i1/p89
  • This publication is cited in the following 24 articles:
    1. S. E. Pastukhova, “On Operator Estimates of the Homogenization of Higher-Order Elliptic Systems”, Math. Notes, 114:3 (2023), 322–338  mathnet  crossref  crossref  mathscinet
    2. T. A. Suslina, “Operator-theoretic approach to the homogenization of Schrödinger-type equations with periodic coefficients”, Russian Math. Surveys, 78:6 (2023), 1023–1154  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    3. A. A. Raev, V. A. Slousch, T. A. Suslina, “Usrednenie odnomernogo periodicheskogo operatora chetvertogo poryadka s singulyarnym potentsialom”, Matematicheskie voprosy teorii rasprostraneniya voln. 53, Zap. nauchn. sem. POMI, 521, POMI, SPb., 2023, 212–239  mathnet
    4. A. A. Miloslova, T. A. Suslina, “Homogenization of the Higher-Order Parabolic Equations with Periodic Coefficients”, J Math Sci, 277:6 (2023), 959  crossref
    5. V. A. Sloushch, T. A. Suslina, “Operator estimates for homogenization of higher-order elliptic operators with periodic coefficients”, St. Petersburg Math. J., 35:2 (2024), 327–375  mathnet  crossref
    6. S. E. Pastukhova, “Improved resolvent approximations in homogenization of second order operators with periodic coefficients”, Funct. Anal. Appl., 56:4 (2022), 310–319  mathnet  crossref  crossref
    7. S. E. Pastukhova, “Improved Approximations of Resolvents in Homogenization of Higher Order Operators. The Selfadjoint Case”, J Math Sci, 262:3 (2022), 312  crossref
    8. S. E. Pastukhova, “Improved L2-approximation of resolvents in homogenization of fourth order operators”, St. Petersburg Math. J., 34:4 (2023), 611–634  mathnet  crossref  mathscinet
    9. S. E. Pastukhova, “Approximation of resolvents in homogenization of fourth-order elliptic operators”, Sb. Math., 212:1 (2021), 111–134  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    10. A. A. Miloslova, T. A. Suslina, “Usrednenie parabolicheskikh uravnenii vysokogo poryadka s periodicheskimi koeffitsientami”, Differentsialnye uravneniya s chastnymi proizvodnymi, SMFN, 67, no. 1, Rossiiskii universitet druzhby narodov, M., 2021, 130–191  mathnet  crossref
    11. Ya. Xu, W. Niu, “Convergence rates in almost-periodic homogenization of higher-order elliptic systems”, Asymptotic Anal., 123:1-2 (2021), 95–137  crossref  mathscinet  isi  scopus
    12. V. A. Sloushch, T. A. Suslina, “Threshold approximations for the resolvent of a polynomial nonnegative operator pencil”, St. Petersburg Math. J., 33:2 (2022), 355–385  mathnet  crossref
    13. T. A. Suslina, “Homogenization of the Higher-Order Hyperbolic Equations with Periodic Coefficients”, Lobachevskii J Math, 42:14 (2021), 3518  crossref
    14. V. A. Sloushch, T. A. Suslina, “Homogenization of the Fourth-Order Elliptic Operator with Periodic Coefficients with Correctors Taken into Account”, Funct. Anal. Appl., 54:3 (2020), 224–228  mathnet  crossref  crossref  mathscinet  isi  elib
    15. S. E. Pastukhova, “L2- Approximation of Resolvents in Homogenization of Higher Order Elliptic Operators”, J Math Sci, 251:6 (2020), 902  crossref
    16. T. A. Suslina, “Homogenization of higher-order parabolic systems in a bounded domain”, Appl. Anal., 98:1-2, SI (2019), 3–31  crossref  mathscinet  zmath  isi  scopus
    17. W. Niu, Ya. Xu, “Uniform boundary estimates in homogenization of higher-order elliptic systems”, Ann. Mat. Pura Appl., 198:1 (2019), 97–128  crossref  mathscinet  zmath  isi  scopus
    18. T. A. Suslina, “Homogenization of the Neumann problem for higher order elliptic equations with periodic coefficients”, Complex Var. Elliptic Equ., 63:7-8, SI (2018), 1185–1215  crossref  mathscinet  zmath  isi  scopus
    19. W. Niu, Zh. Shen, Ya. Xu, “Convergence rates and interior estimates in homogenization of higher order elliptic systems”, J. Funct. Anal., 274:8 (2018), 2356–2398  crossref  mathscinet  zmath  isi  scopus
    20. W. Niu, Ya. Xu, “Convergence rates in homogenization of higher-order parabolic systems”, Discret. Contin. Dyn. Syst., 38:8 (2018), 4203–4229  crossref  mathscinet  zmath  isi  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Алгебра и анализ St. Petersburg Mathematical Journal
    Statistics & downloads:
    Abstract page:597
    Full-text PDF :148
    References:87
    First page:20
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025